# SDR GUUA04080701

- Difficulty date: April 8, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- Aircraft time: 21,146 hours, 25,478 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9297, DURING FINAL APPROACH STRONG SWEET ODOR OBSERVED UNTIL TOUCHDOWN.  PREFORMED ENGINE RUNS FOR 20 MINUTES WITH DIFFERENT ACM, VCM AND BLEED VALVE SETTINGS COULD NOT DUPLICATE.
